Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: J. Computational Applied Mathematics
    Year: 2010
    Volume: 235
    Number: 4
    DBLP: db/journals/jcam/jcam235.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 464  
    Select a publication
    Show Title Venue Rating Date
    Journal article
    Tao Li, Aiguo Song, Haitao Zhang.
    Stability analysis on delayed neural networks based on an improved delay-partitioning approach.
    J. Computational Applied Mathematics 2010, Volume 235 (0) 2011
    Journal article
    no author found.
    On the time discretization for the globally modified three dimensional Navier-Stokes equations.
    J. Computational Applied Mathematics 2010, Volume 235 (0) 2011
    Journal article
    Víctor Domínguez, Norbert Heuer, Francisco-Javier Sayas.
    Hilbert scales and Sobolev spaces defined by associated Legendre functions.
    J. Computational Applied Mathematics 2010, Volume 235 (0) 2011
    Journal article
    no author found.
    A new analytical and numerical treatment for singular two-point boundary value problems via the Adomian decomposition method.
    J. Computational Applied Mathematics 2010, Volume 235 (0) 2011
    Journal article
    Shiang-Tai Liu.
    The mean-absolute deviation portfolio selection problem with interval-valued returns.
    J. Computational Applied Mathematics 2010, Volume 235 (0) 2011
    Journal article
    M. A. Omar, Abdel-Karim Aboul-Hassan, Sherif I. Rabia.
    The composite Milstein methods for the numerical solution of Ito stochastic differential equations.
    J. Computational Applied Mathematics 2010, Volume 235 (0) 2011
    Journal article
    A. M. Mathai, R. K. Saxena.
    Further solutions of fractional reaction-diffusion equations in terms of the H-function.
    J. Computational Applied Mathematics 2010, Volume 235 (0) 2011
    Journal article
    Dongling Zhang, Yingjie Tian, Yong Shi.
    A group of knowledge-incorporated multiple criteria linear programming classifiers.
    J. Computational Applied Mathematics 2010, Volume 235 (0) 2011
    Journal article
    Jian-Hua Yin.
    The use of QP-free algorithm in the limit analysis of slope stability.
    J. Computational Applied Mathematics 2010, Volume 235 (0) 2011
    Journal article
    Dayan Liu, Olivier Gibaru, Wilfrid Perruquetti.
    Differentiation by integration with Jacobi polynomials.
    J. Computational Applied Mathematics 2010, Volume 235 (0) 2011
    Show item 1 to 10 of 464  

    Your query returned 464 matches in the database.